# SDR CALA9801480

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AT FLIGHT DECK FS 219.8, RT FRAME, DIRECTLY BELOW R-2 SLIDING WINDOW.  THE WEB WAS REMOVED IAW SRM 51-30-2.  A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-30-2, 51-10-2, AND MM 51-20-11.
